Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Laws of the Alamans and Bavarians by Theodore John Rivers

Reviewed Work: Laws of the Alamans and Bavarians by Theodore John Rivers
Review by: H.M.M.
Social Science Quarterly
Vol. 59, No. 2 (SEPTEMBER, 1978), pp. 416-417
Stable URL: http://www.jstor.org/stable/42860368
Page Count: 2
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
416
    416
  • Thumbnail: Page 
417
    417